# SDR GTIA2018101102883

- Difficulty date: October 11, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 22,263 hours, 10,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MEGAPHONE AT AFT CABIN COMPARTMENT TO BE DEFECTIVE DURING SCHEDULED MAINTENANCE PER WORK ORDER 114808. R/R MEGAPHONE AT AFT CABIN COMPARTMENT IAW AMM 25-65-00-00.
